# SDR SIMA20250128001

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N772MR
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 26,872 hours, 32,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ON CABIN CEILING IS INOP. "TRANSFERRED FROM AML PAGE 101900442 - ITEM 1" AFT EMERGENCY LIGHT ON CABIN CEILING IS INOP RESETED ELECTRICAL SYSTEM IAW AMM 24-42-00.OPS CK FOUND OKREF AML 1011900443/1 FOR CORRECTIVE REPAIR OF AFT EMERGENCY LIGHT ON CABIN CEILING
